“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8717
School of Mathematics
  Title:   Associated primes of the top local cohomology modules with respect to maximal ideal
  Author(s):  A. Mafi
  Status:   Published
  Journal: Southeast Asian Bull. Math.
  Vol.:  33
  Year:  2009
  Pages:   885-889
  Supported by:  IPM
Let (R, \frakm) be a Noetherian local ring and let M be a non-zero, Artinian R-module of dimension d. In this paper we study the associated primes of the top local homology module H\frakmd(M).

Download TeX format
back to top
scroll left or right